Server sweats

Hi all, been having servere head and face sweats for nearly 4 years even tho I've had loads of tests they found nothing and offered me nothing. As soon as I start to walk they start every day I struggle,dont socialize anymore don't go out much just lay on my bed with fan on, feels like I don't have any exsistance anymore.please someone help me I'm soooo desprate.

5 Replies

oldestnewest
  • Yes ,sounds like you are. If you are female it's probably hormonal. Ask people you know if they have a kind understanding doctor and get on to him/her. I have a lot of sympathy for you but you are doing the wrong things.do not lay about with a fan on, cept maybe for an afternoon doze. If it's menopausal a mild contraceptive pill can help,try it for a week or so. Go out in the evenings even if it's only for a walk. Buy a cheap Spanish fan,eBay,Amazon. Very helpful in cinemas shopping etc. you are putting yourself in a downward spiral just lying in your bed. Don't let sweat rule your life. IT. Will pass. You can buy cold pads in chemist for migraines, they ,or a cold flannel will give you relief.keep-one in the fridge. You don't have to stop living. Don't be passive , be active. Swimming will help too. You can just put your head under if it sweats. You can and will beat it or get used to it so it doesn't fill you with despair.

    Good luck, let's know how you get on. X

  • Hi Diamondwendie, boy can I relate to your problem. I'll give you a short version of my problem. Started excessive sweating from underarms in my thirty's (I'm now 62), it then started on my head & face. I was in the same place you are now. Not going out, family doing my shopping, dripping & looking like I'd just come out of the shower even if I'd just been sat doing nothing. Didn't matter if it was summer or winter. Got seen by Dermatology & given lotion to put on my scalp. It was useless because I just sweated it of. Was given tablets, but only took them if I was invited out as they dried every bit of moisture out of my body. Didn't need to pee, my tongue stuck to the roof of my mouth etc. Botox injections was mentioned, but to many injections wld have been needed in the scalp to be safe. Finally my hero consultant said he cld do surgery. It entailed going in under my arm, deflating my lung & cutting the nerve in my spinal cord that was overactive. Because of lung been deflated only one side can be done at a time. He found that the nerve was extremely large, proving it was over working. The result was immediate. It was like miracle!!! At first, the backs of my legs sweated more than usual, but that settled. I still sweat alot underarms but use an antiperspirant called, Anhydrol Forte 20% w/v cutaneous solution. You can use it underarms, feet & hands. I get it on prescription from gp. The condition is called Hyperhidrosis & can run in family's. I really hope this helps you & please do not give up! It's been 12yrs since my surgery & I've not looked bk. The only thing that makes my head sweat now is certain foods, which I just won't order if I'm eating out in company. If you've any questions please ask me. I sympathise with you deeply but you need to Google the condition & go armed with info to your GP & ask for a referral to a consultant who specialises in this condition. I think my hero was a neurosurgeon. Good luck & please let me know how you get on. You can get your life bk.

  • Thank you sooooo much for your reply,I have read up on it but don't like the idea of surgery,I had open heart surgery last year and had a really bad time with my lungs as kept collapsing but I'm really desperate for my life back my kids are suffering also as I can't do anything.thank you x

  • Sorry for taking so long to get bk to you. Sounds as if you've had a tough time & I can understand your decision not to have surgery. But I wld still go to your GP & explain things. You never know they might just be something that can help. It's years since I had surgery & they cld be something new out there. Even the surgery I had cld maybe done in a different way now. It's worth finding out, you don't have to agree to anything anyone suggests.

  • Appreciate your time, seen GP asked for second opinion as last consultant gave me pills which apparently causes heart rhthmeium?????? Im still recovering from open heart surgery. Was sooo angrey. Huns

You may also like...